# SDR SIMA200705302

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 8,895 hours, 6,458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RIGHT ENGINE OIL PRESSURE WARNING MESSAGE ON BOTH ENGINES DURING CLIMB-OUT, ENGINES OPERATING INDICATIONS NORMAL.  RECEIVED NUMEROUS ADDITIONAL EICAS MESSAGES IN FLIGHT AND UPON LANDING.  RETURNED TO CLE.  INSPECTED DIGITAL CONTROL UNITS FOR MOISTURE AND CONNECTOR PIN DEFECTS WITH NO FINDINGS.  PERFORMED CRJ FIM AND SERVICE NEWSLETTER 31-005.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
